# SDR HEEA0014460

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 209072433105
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITTLE RISE IN TOT WHEN ECU TURNED ON.
